# SDR DALA2017122408835

- Difficulty date: December 22, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM 1 AFT EDGE AT FWD R1 DOOR.  THE BEAM WAS REPLACED IAW SRM 51-30-2, AND 51-30-5.
